# SDR NSVA2009041

- Difficulty date: October 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 340B210
- Aircraft time: 36,236 hours, 42,352 cycles
- Engine: Ge CT79B
- Engine time: 25,905 hours, 29,000 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6068T56P01
- Condition: Defective
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT AT APPROX 400 AGL, LOUD BANGING WAS HEARD FROM THE LEFT ENGINE, FOLLOWED BY TORQUE FLUX, IGN LIGHT AND AN AUTOCOARSEN EVENT.  NO ENGINE PARAMETERS WERE EXCEEDED.  CREW SHUT DOWN ENGINE IN FLIGHT.  REMOVED AND REPLACED THE ANTI ICE START BLEED VALVE.
